# SDR AWXA200400219

- Difficulty date: February 11, 2004
- Submitted: February 25, 2004
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 46,499 hours, 20,891 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043205
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-04 CHECK CORROSION WAS FOUND UNDER R-2 DOOR FORWARD GIRT SPACER, AFT OF FR 66 AT Y1732 RT.  MAINTENANCE CUT OUT DAMAGED SECTION OF R-2 DOOR SILL BEAM AFT OF FR 66 AT Y1732 RT; FABRICATED A FILLER & REPAIR ANGLE; INSTALLED REPAIR PARTS IAW A320 SRM 53-41-14 FIG 101 PG 103 & FIG 201 PG 201-203.
